# SDR USAA2011112800027

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 36,415 hours, 13,378 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 201590900
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE, CORROSION ON THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR PIN.  REPLACED THE LEFT MAIN LANDING GEAR RETRACT ACTUATOR PIN IAW A320 SRM 51-72-00.
